Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 413570, 18 pages
http://dx.doi.org/10.1155/2014/413570
Research Article

Quadrature Rules and Iterative Method for Numerical Solution of Two-Dimensional Fuzzy Integral Equations

Department of Mathematics, College of Basic Sciences, Karaj Branch, Islamic Azad University, Alborz, Iran

Received 25 December 2013; Accepted 11 March 2014; Published 19 May 2014

Academic Editor: Soheil Salahshour

Copyright © 2014 S. M. Sadatrasoul and R. Ezzati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. M. Sadatrasoul and R. Ezzati, “Quadrature Rules and Iterative Method for Numerical Solution of Two-Dimensional Fuzzy Integral Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 413570, 18 pages, 2014. doi:10.1155/2014/413570